# SDR VNAA2017072099903

- Difficulty date: July 20, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 31,970 hours, 32,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE  SEAT TRACK IS CORRODED BETWEEN BS 559+48 TO 559+64.  REMOVED, FABRICATED, AND INSTALLED A NEW SEAT TRACK IAW  REO 601R-53-00-485.
